{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602011269632266   Reference number:68A0199899

Maksymalizacja funkcjonalu calkowego przy ograniczeniu amplitudy i calki argumentu.

Author (1):
Volume: 13  Issue:Page: 267-290  Publication year: 1968
JST Material Number: B0041A  ISSN: 0004-072X  CODEN: AATMA   Document type: Article
Article type: 原著論文  Country of issue: Poland (POL) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page